# SDR 07FDEA03416

- Difficulty date: September 6, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 39,722 hours, 11,136 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD BONDED DOUBLER ON RT INBOARD FLAP, RIB 15-17, LOWER SKIN T/E,   WITHOUT ANY RECORD.  REPAIR RENEWED IAW SRM 57-53-12/FIG 208, APPROVED BY EA 6-5752-95905 AND RAS/DABRE/7006189/2006 ISSUE A.
